# SDR AT9900023

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cut
- Location: Bs 399
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  INTERNAL TORQUE BOX DOUBLER AT FORWARD CARGO DOOR FS 399 CUT LONGERON 18R TO 20R.  FABRICATED, DRILLED, PRIMED AND INSTALLED INTERNAL DOUBLER MIL-T-9046J .025 THOUSANDS OF AN INCH 13 BY 6.125 IN IAW DC9 SRM 53-04 FIG 38 AND RES NR 982282.
